BibTeX record journals/questa/ZhuP91

download as .bib file

@article{DBLP:journals/questa/ZhuP91,
  author    = {Yixin Zhu and
               N. U. Prabhu},
  title     = {Markov-modulated\emph{PH/G}/1 queueing systems},
  journal   = {Queueing Syst. Theory Appl.},
  volume    = {9},
  number    = {3},
  pages     = {313--322},
  year      = {1991},
  url       = {https://doi.org/10.1007/BF01158469},
  doi       = {10.1007/BF01158469},
  timestamp = {Mon, 18 May 2020 12:43:44 +0200},
  biburl    = {https://dblp.org/rec/journals/questa/ZhuP91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics